# SDR ASAA2012072492616

- Difficulty date: July 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 18,965 hours, 5,731 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11895
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 12,390 hours, 3,784 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATED WITH AIR CONDITION LIGHT ON  SIX PACK ALL CLEAR WITH MASTER CAUTION RESET.   PERFORMED PACK ZONE TEMPERATURE CONTROL BITE PR FIM 21-62 TASK 801 NR 2 (RT) ZONE TEMP CONTROLLER FAULTED THIS PACK TCV.  PERFORMED FIM 21-61, TASK 831 A - F1.  REMOVED RT PACK TEMPERATURE CONTROL VALVE IAW 21-51-10-000-801.  INSTALLED RT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-400-801.  ACCOMPLISHED TEMPERATURE CONTROL VALVE INSTALLATION TEST IAW AMM 21-51-10-400-801 PARA-E CONTROL VALVE INSTALLATION TEST IS GOOD.
